# SDR SWAA2012032902679

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 37,272 hours, 25,626 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Part number: 367200101
- Part serial: 1013
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION - INITIAL LOSS OF FUEL QTY IND ALL TANKS BOTH A AND B CHANNELS.  REMOVED AND REPLACED SEM PER MM.
